

7th SEPTEMBER 2019 SUMMER SERIES **7**/9

| Time | | Comments |
|-------------|-------------------------|---|
| 08:00-10:00 | Morning Practice #1 | 2 Hour Open Pit Lane Practice |
| 11:00-12:00 | Morning Practice #2 | 1 Hour Open Pit Lane Practice *All Fuel to be handed in by 12pm* |
| 12:00-13:00 | Fuel Bay Open Window | Be sure all teams have purged their tanks before filling up. Fuel bay will close at 13:00. |
| 13:00-13:30 | Drivers Briefing | Drivers Briefing at Race Control, all drivers to attend. |
| 13:30-14:00 | Qualifying | 30 Minutes |
| 15:00 | Pre-Race Grid Walk | Each team must place their kart on to its correct position on the dummy grid. |
| | | Andrew Mather will be conducting a grid walk, speaking to various teams on their highs and lows of their qualifying spot. |
| 15:10 | Race Start (4 Hours) | This will ensure a smooth race start. Once the kart has been placed on the dummy grid it must not be removed without the permission of the Clerk of the course. |
| 19:10 | Race End | |
| 19:30 | Presentation | Presentation will be carried out in the café area 20 minutes after the chequered flag has been waved. Your team must be represented in the presentation by at least one member. |